# SDR UPS97821926

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 350-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 PIT STA 350 TO 370 BTWN STR 35L TO 35R ANTENNA DOUBLER HAS HEAVY CORROSION.  REMOVED AND REPLACED DOUBLER IAW DOUGLAS DWG 5754129 AND SRM 51-1-20 D AND 51-1-20.
